About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 3, Pages 345-368
http://dx.doi.org/10.1155/S0161171279000302

Compactifications of convergens spaces

1Department of Pure and Applied Mathematics, Washington State University, Pullman 99163, Washington, USA
2Department of Mathematics, East Carolina University, Greenville 27834, North Carolina, USA

Received 15 May 1979

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper summarizes most of the results to date on convergence space compactifications, and establishes necessary and sufficient conditions for the existence of largest and smallest compactifications subject to various conditions imposed upon the compactifications.